Average case complexity of multivariate integration and function approximation

G. W. Wasilkowski

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish
Pages (from-to)257-272
Number of pages16
JournalJournal of Complexity
Volume12
Issue number4
DOIs
StatePublished - Dec 1996

Bibliographical note

Funding Information:
* Research was partially supported by the National Science Foundation under Grant CCR-9420543. E-mail: greg@cs.engr.uky.edu.

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • General Mathematics
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Average case complexity of multivariate integration and function approximation'. Together they form a unique fingerprint.

Cite this